HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Beyond the BKM criterion for the 2D resistive magnetohydrodynamic equations

Document type :
Journal articles
Complete list of metadata

https://hal-ifp.archives-ouvertes.fr/hal-01997854
Contributor : Nadine Couëdel Connect in order to contact the contributor
Submitted on : Tuesday, January 29, 2019 - 11:47:23 AM
Last modification on : Thursday, February 7, 2019 - 4:13:11 PM

Identifiers

Collections

Citation

Léo Agélas. Beyond the BKM criterion for the 2D resistive magnetohydrodynamic equations. Analysis & PDE, Mathematical Sciences Publishers, 2018, 11 (4), pp.899-918. ⟨10.2140/apde.2018.11.899⟩. ⟨hal-01997854⟩

Share

Metrics

Record views

17